# SDR SWAA2022021460011

- Difficulty date: January 7, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Track
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.84 LOCATED BS 500 AT FWD CARGO COMPARTMENT ; 2021-585157 / [01] TOOL USED CALIPER P/N: 500-197-30 S/N: A21147748 DUE DATE 02-OCT-22; [02] TOOL USED PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [03] PERFORMED PERMANENT REPAIR ON TRACK RBL 13.84 BETWEEN BS 400 TO BS 500B AT FWD CARGO COMPARTMENT IAW SRM B737-700 SRM 53-00-53-2R REPAIR 3; ALTERNATIVE 1 SEE INDIVIDUAL SING OFF BELOW.; [04] CERTIFIED STEP 3 COMPLETE RII  IAW SRM B737-700 SRM 53-00-53-2R REPAIR 3
